# SDR AWXA200601861

- Difficulty date: November 2, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 20,243 hours, 7,643 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAS - SMOKE - VERY STRONG SMELL OF ELECTRICAL BURNING WIRE SMELL NEAR AFT LAVATORY, NO SMOKE NOTED.  MAINTENANCE REPLACED BALLAST ON ROWS 18-22R AND WINDOW LIGHTS.  ALSO INSPECTED ELECTRICAL WIRING ON ROWS 18-22R NOTHING SHOWED ANY SIGNS OF SPARK OR SHORT PER AMM 33-21-00.
